iMedi.co.uk

Paracetamol Capsules 500mg

Informations for option: Paracetamol Capsules 500mg, show other option
Document: label-leaflet ALMUS PHARMACEUTICALS_PL 08977-0011 change

PRRREERRRRR    braille - supplier supplied and positioned as per their reference

RHPRURER RPR ER

1

• •

• •

• • •

• • •

• •

• •

• • •• •

• •

• •



100 Capsules Paracetamol

These capsules contain paracetamol and are used to relieve mild to moderate pain including headache, toothache, migraine and period pains.

Do not taka those capsules if you are allergic to Paracetamol or any of the other Ingredients listed.

Take special care and tell your doctor If you:

•    Suffer from liver or kidney problems

•    Have heart disease

•    Suffer from G6PD deficiency

•    Suffer from alcohol dependency or alcoholic liver disease

•    Are pregnant or breast feeding

•    Are on a low sodium diet

•    Are intolerant to some sugars as this medicine contains sucrose

Tell your doctor or pharmacist If you are already taking any of the following medicines:

•    Blood thinning medicines such as Warfarin

•    Metoclopramide, and Domperidone (for sickness and digestive disorders)

•    Colestyramine (to help control cholesterol levels)

•    Any drugs that affect the liver

•    Any other anti inflammatory drugs e.g. aspirin

Dosage in adults and children over 12 years:

Take 1 to 2 capsules every 4 hours. Do not take more than 8 capsules in any 24 hours.

Swallow the capsules with a glass of water.

When taking this medicine, it is important to remember the following:

•    Do not give to children under 12 years unless your told to by your doctor

•    Wait at least 4 hours between doses

•    Do not exceed the stated dose

•    Seek medical attention IMMEDIATELY if you accidentally take too much, even if you feel well, because of the risk of delayed serious liver damage.


Capsules 500mg ^

•    If you miss a dose, do not take a double dose to make up for the missed dose

•    Do not drink alcohol or take other Paracetamol containing products whilst taking this medicine

•    If symptoms persist consult your doctor Paracetamol can cause side effects but not everybody gets them.

Serious side effects

•    Skin rashes and itching

•    Difficulty breathing

•    Swollen face

•    Unusual bruising or bleeding, throat and mouth ulcers or bleeding gums accompanied by tiredness and flu like symptoms

If you experience any of the above symptoms after taking this medicine go to the nearest hospital IMMEDIATELY. Other side effects

•    Blood problems including anaemia

•    Pain in the lower back and groin

•    Changes in your urine

•    Pancreatitis or Hepatitis (symptoms include tummy pain, tiredness, fever, nausea, yellowing of skin or eyes)

If you experience any of these or any other side effects and they get serious, contact your doctor or pharmacist. Keep out of the reach and sight of children.

Do not store above 25’C. Store in the original packaging to protect from light and moisture. Do not use this medicine after the expiry date printed on the packaging.

The active Ingredient In these capsules Is paracetamol 500mg. They are red and white hard gelatine capsules. The inactive ingredients are Potato Starch, Magnesium Stearate, Sodium Lauryl Sulphate, Gelatin, Erythrosine (E127), Patent Blue V (E131), Titanium Dioxide (El 71) and Quinoline Yellow (E104).

Text Revised October 2009




\


100 Capsules Paracetamol

These capsules contain paracetamol and are used to relieve mild to moderate pain including headache, toothache, migraine and period pains.

Do not taka those capsules if you are allergic to Paracetamol or any of the other Ingredients listed.

Take special care and tell your doctor It you:

•    Suffer from liver or kidney problems

•    Have heart disease

•    Suffer from G6PD deficiency

•    Suffer from alcohol dependency or alcoholic liver disease

•    Are pregnant or breast feeding

•    Are on a low sodium diet

•    Are intolerant to some sugars as this medicine contains sucrose

Tell your doctor or pharmacist If you are already taking any of the following medldnBs:

•    Blood thinning medicines such as Warfarin

•    Metoclopramide, and Domperidone (for sickness and digestive disorders)

•    Colestyramine (to help control cholesterol levels)

•    Any drugs that affect the liver

•    Any other anti inflammatory drugs e.g. aspirin

Dosage in adults and children over 12 years:

Take 1 to 2 capsules every 4 hours. Do not take more than 8 capsules in any 24 hours.

Swallow the capsules with a glass of water.

When taking this medicine, it is important to remember the following:

•    Do not give to children under 12 years unless your told to by your doctor

•    Wait at least 4 hours between doses

•    Do not exceed the stated dose

•    Seek medical attention IMMEDIATELY if you accidentally take too much, even if you feel well, because of the risk of delayed serious liver damage.


Capsules 500mg ^

•    If you miss a dose, do not take a double dose to make up for the missed dose

•    Do not drink alcohol or take other Paracetamol containing products whilst taking this medicine

•    If symptoms persist consult your doctor Paracetamol can cause side effects but not everybody gets them.

Sertous side effects

•    Skin rashes and itching

•    Difficulty breathing

•    Swollen face

•    Unusual bruising or bleeding, throat and mouth ulcers or bleeding gums accompanied by tiredness and flu like symptoms

It you experience any of the above symptoms after taking this medicine go to the nearest hospital IMMEDIATELY. Other side effects

•    Blood problems including anaemia

•    Pain in the lower back and groin

•    Changes in your urine

•    Pancreatitis or Hepatitis (symptoms include tummy pain, tiredness, fever, nausea, yellowing of skin or eyes)

If you experience any of these or any other side effects and they get serious, contact your doctor or pharmacist. Keep out of the reach and sight of children.

Do not store above 25’C. Store in the original packaging to protect from light and moisture. Do not use this medicine after the expiry date printed on the packaging.

The active Ingredient In these capsules Is paracetamol 500mg. They are red and white hard gelatine capsules. The inactive ingredients are Potato Starch, Magnesium Stearate, Sodium Lauryl Sulphate, Gelatin, Erythrosine (El27), Patent Blue V (E131), Titanium Dioxide (El 71) and Quinoline Yellow (E104).

Text Revised October 2009

PRRRGERRRRR    braille - supplier supplied and positioned as per their reference

RHPRURER RPR ER

•    • • t •    •• •    • •    •• •    •

•    •• • •• • •

• • • • • •

• • • • • • • •• • •

• • • • •• ••